RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sorokin, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 39
Presentations: 5

Number of views:
This page:2456
Abstract pages:14801
Full texts:2933
References:710
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8487
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214422

Publications in Math-Net.Ru
2018
1. V. N. Sorokin, “Multipoint Hermite–Padé approximants for three beta functions”, Tr. Mosk. Mat. Obs., 79:1 (2018),  133–153  mathnet  elib; Trans. Moscow Math. Soc., 2018, 117–134  scopus
2017
2. V. N. Sorokin, “Angelesco–Meixner polynomials”, Keldysh Institute preprints, 2017, 027, 16 pp.  mathnet
3. V. N. Sorokin, “Weak asymptotics of multiple Pollaczek polynomials”, Keldysh Institute preprints, 2017, 026, 20 pp.  mathnet
4. A. A. Kandayan, V. N. Sorokin, “Asymptotics of Multipoint Hermite–Padé Approximants of the First Type for Two Beta Functions”, Mat. Zametki, 101:6 (2017),  871–882  mathnet  mathscinet  elib; Math. Notes, 101:6 (2017), 984–993  isi  scopus
5. V. N. Sorokin, “On Multiple Orthogonal Polynomials for Three Meixner Measures”, Tr. Mat. Inst. Steklova, 298 (2017),  315–337  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 294–316  isi  scopus
2016
6. V. N. Sorokin, “On asymptotic regimes for the multiple Meixner polynomials”, Keldysh Institute preprints, 2016, 046, 32 pp.  mathnet
7. V. N. Sorokin, “On Salikhov's integral”, Tr. Mosk. Mat. Obs., 77:1 (2016),  131–154  mathnet  elib; Trans. Moscow Math. Soc., 77 (2016), 107–126  scopus
2015
8. V. N. Sorokin, “Simultaneous orthogonal polynomials related to Poisson distribution”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 1,  3–8  mathnet  mathscinet  elib; Moscow University Mathematics Bulletin, 70:1 (2015), 1–5  isi  scopus
2010
9. A. A. Kandayan, V. N. Sorokin, “Multipoint Hermite–Padé Approximations for Beta Functions”, Mat. Zametki, 87:2 (2010),  217–232  mathnet  mathscinet  zmath  elib; Math. Notes, 87:2 (2010), 204–217  isi  scopus
10. V. N. Sorokin, “On multiple orthogonal polynomials for discrete Meixner measures”, Mat. Sb., 201:10 (2010),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 201:10 (2010), 1539–1561  isi  elib  scopus
2009
11. V. N. Sorokin, “Generalized Pollaczek polynomials”, Mat. Sb., 200:4 (2009),  113–130  mathnet  mathscinet  zmath  elib; Sb. Math., 200:4 (2009), 577–595  isi  elib  scopus
12. V. N. Sorokin, “Joint approximations of the square root, logarithm, and arcsine functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 2,  65–69  mathnet  mathscinet  zmath
2007
13. V. N. Sorokin, “On Kozlov–Nikishin model”, Keldysh Institute preprints, 2007, 071, 38 pp.  mathnet
14. V. N. Sorokin, “On the Zudilin–Rivoal Theorem”, Mat. Zametki, 81:6 (2007),  912–923  mathnet  mathscinet  zmath  elib; Math. Notes, 81:6 (2007), 817–826  isi  elib  scopus
15. V. N. Sorokin, E. N. Cherednikova, “Some notes on approximation of logarithms”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 2,  21–26  mathnet  mathscinet  zmath
2006
16. V. N. Sorokin, “The resilient collisions of the fast electrons with relativity hydrogen atom”, Keldysh Institute preprints, 2006, 024, 36 pp.  mathnet
2005
17. V. N. Sorokin, “Estimates for polynomials in logarithms of some rational numbers”, Fundam. Prikl. Mat., 11:6 (2005),  179–194  mathnet  mathscinet  zmath  elib; J. Math. Sci., 146:2 (2007), 5759–5770  scopus
18. M. Prevo, V. N. Sorokin, “Hermite–Pade approximations and the Apery theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 4,  6–10  mathnet  mathscinet  zmath
2002
19. V. N. Sorokin, “On algorithm of fast calculation of the number $\pi^4$”, Keldysh Institute preprints, 2002, 028, 46 pp.  mathnet
20. V. N. Sorokin, “Cyclic graphs and Apéry's theorem”, Uspekhi Mat. Nauk, 57:3(345) (2002),  99–134  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:3 (2002), 535–571  isi  scopus
21. V. N. Sorokin, “Hermite–Pade approximations of generalized hypergeometric series in two variables”, Sibirsk. Mat. Zh., 43:4 (2002),  894–906  mathnet  mathscinet  zmath; Siberian Math. J., 43:4 (2002), 719–730  isi
2001
22. V. N. Sorokin, “On linear independence of values of generalized polylogarithms”, Mat. Sb., 192:8 (2001),  139–154  mathnet  mathscinet  zmath; Sb. Math., 192:8 (2001), 1225–1239  isi  scopus
1998
23. V. N. Sorokin, “On Apéry theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 3,  48–53  mathnet  mathscinet  zmath
1997
24. V. N. Sorokin, “Completely integrable nonlinear dynamical systems of the Langmuir chains type”, Mat. Zametki, 62:4 (1997),  588–602  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 488–500  isi
25. A. A. Gonchar, E. A. Rakhmanov, V. N. Sorokin, “Hermite–Pade approximants for systems of Markov-type functions”, Mat. Sb., 188:5 (1997),  33–58  mathnet  mathscinet  zmath; Sb. Math., 188:5 (1997), 671–696  isi  scopus
26. V. N. Sorokin, “Simultaneous Pollaczek polynomials”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 2,  5–9  mathnet  mathscinet  zmath
1996
27. V. N. Sorokin, “A transcendence measure for $\pi^2$”, Mat. Sb., 187:12 (1996),  87–120  mathnet  mathscinet  zmath; Sb. Math., 187:12 (1996), 1819–1852  isi  scopus
28. V. N. Sorokin, A. S. Vshivtsev, N. V. Norin, “Solution of spectral problem for Schrödinger equation with degenerate polinomial potential of even power”, TMF, 109:1 (1996),  107–123  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1329–1341  isi
29. V. N. Sorokin, “Asymptotic behavior of Hermite–Padé matrix approximations for Stieltjes-type functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 3,  29–32  mathnet  mathscinet  zmath
1994
30. V. N. Sorokin, “Hermite–Padé approximants of polylogarithms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 5,  49–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:5 (1994), 47–57
31. V. N. Sorokin, “Hermite-Padé approximations for Nikishin systems and the irrationality of $\zeta(3)$”, Uspekhi Mat. Nauk, 49:2(296) (1994),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 176–177  isi
1992
32. V. N. Sorokin, “Arithmetic properties of functions associated with Dirichlet $L$-functions”, Mat. Zametki, 52:1 (1992),  120–127  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 720–727  isi
1991
33. V. N. Sorokin, “Hermite–Padé approximations of sequential powers of a logarithm and their arithmetic applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 11,  66–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:11 (1991), 67–74
1989
34. V. N. Sorokin, “Linear independence of logarithms of certain rational numbers”, Mat. Zametki, 46:3 (1989),  74–79  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 727–730  isi
1987
35. V. N. Sorokin, “The convergence of simultaneous Padй approximants to functions of Stieltjes type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 7,  48–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:7 (1987), 63–73
36. V. N. Sorokin, “Convergence of simultaneous Padé approximants for a class of functions”, Mat. Sb. (N.S.), 132(174):3 (1987),  391–400  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 385–394
1986
37. V. N. Sorokin, “A generalization of Laguerre polynomials and convergence of simultaneous Padé approximants”, Uspekhi Mat. Nauk, 41:1(247) (1986),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:1 (1986), 245–246  isi
1985
38. V. N. Sorokin, “On the irrationality of the values of hypergeometric functions”, Mat. Sb. (N.S.), 127(169):2(6) (1985),  245–258  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:1 (1986), 243–257
1983
39. V. N. Sorokin, “Asymptotic formulae for linear functional forms in two logarithms”, Uspekhi Mat. Nauk, 38:1(229) (1983),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 221–222  isi

2016
40. A. V. Parusnikova, O. S. Ogneva, V. A. Bykovskii, A. A. Vedenov, D. O. Golovin, Yu. O. Golovin, V. M. Zaitsev, B. K. Zuev, E. Yu. Zueva, K. M. Efimov, A. V. Ivanov, V. S. Isaev, A. S. Karyagina, A. L. Kolosov, S. P. Konovalov, P. A. Kornilov, V. V. Lavrov, V. A. Lavrova, A. A. Letunov, I. E. Letunova, V. D. Maiorov, A. B. Merkov, Yu. I. Ozhigov, S. Yu. Orevkov, O. A. Presnyakova, D. V. Reut, A. V. Skaraev, V. N. Sorokin, P. N. Sorokin, P. G. Sushilin, E. V. Fokina, N. N. Chentsova, T. I. Shvarts, A. S. Zibrov, S. V. Liskina, T. F. Nikiforova, E. G. Orevkova, M. L. Shvarts, “V. I. Parusnikov. Obituary”, Chebyshevskii Sb., 17:1 (2016),  284–285  mathnet  elib
2015
41. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Uspekhi Mat. Nauk, 70:5(425) (2015),  183–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:5 (2015), 965–973  isi
1996
42. S. P. Novikov, A. I. Aptekarev, E. P. Dolzhenko, V. A. Kalyagin, V. V. Kozlov, Yu. V. Nesterenko, M. K. Potapov, V. N. Sorokin, P. L. Ul'yanov, “Evgenii Mikhailovich Nikishin (on the fiftieth anniversary of his birth)”, Uspekhi Mat. Nauk, 51:2(308) (1996),  181–182  mathnet  mathscinet; Russian Math. Surveys, 51:2 (1996), 361–362  isi
1995
43. A. I. Aptekarev, V. A. Kalyagin, V. V. Kozlov, M. K. Potapov, V. N. Sorokin, P. L. Ul'yanov, A. T. Fomenko, A. B. Shidlovskii, “Yevgeny Mikhailovich Nikishin”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 6,  110–111  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On multiple Meixner polynomials
V. N. Sorokin
International Conference on Complex Analysis Dedicated to the memory of Andrei Gonchar and Anatoliy Vitushkin
October 8, 2018 14:00   
2. Weak asymptotics of the multiple Pollaczek polynomials
V. N. Sorokin
Seminar on Complex Analysis (Gonchar Seminar)
January 23, 2017 17:00
3. On Angelesco–Meixner multiple orthogonal polynomials
V. N. Sorokin
Seminar on Complex Analysis (Gonchar Seminar)
November 21, 2016 17:00
4. Ортогональные многочлены дискретной переменной
V. N. Sorokin
Seminar on Theory of Functions of Real Variables
April 22, 2016 18:30
5. Hermite–Padé approximants via Meixner polynomials for Weyl function and its derivatives
V. N. Sorokin
Seminar on Complex Analysis (Gonchar Seminar)
December 14, 2015 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019